Anyone else noticed that TOM is heavier than usual? I have been chomping liquid gels for the past three days just to stay functional. Also, I noticed that I had spotting in between. Any thoughts on that? I was thinking maybe it has to do with the releasing of hormones? Any advice would be appreciated.
I'm sorry no advice here- but I do have very similar symptoms. It's sometimes nice to hear you are not alone. I'm also concern about my weight loss this week with all of the potential water retention. I guess we will see! Good luck an I hope you (we) feel better soon!
Last edited by thinkingthinner : 12-03-2012 at 11:47 PM.
Last month I lost 6.2lbs at that TOM but GAINED 3"'s in my waist... lol my coach measured my waist 3 times to be sure and finally I told her that it was my TOM, she said... "OH!, that explains it!" This TOM(which is now btw) I gained .6lbs and my coach was out sick so I didn't get the other measurements done.
no tips, just also curious. I asked my coach and she just said the hormones. Fortunately I didn't gain, but it was also my first week so I think the initial step into ketosis helped me lose. I've been spotting going on the 4th day after my TOM was supposed to end. It's frustrating.
Women store estrogen in our fat cells. As we lose weight, that estrogen is released into our bodies. With rapid fat loss, like what happens on IP, LOTS of estrogen gets released which can wreak havoc on our moods and our cycles.
I actually skipped a period my first month on IP, then had two in one month, both heavy and extra crampy. It's evened out now and I'm pretty much back to normal, but man that was not a fun two months!
As others have said, it is not uncommon. Since starting IP my TOM has visited every 3 weeks like clockwork (I was always super regular before). My WI always falls on the day my TOM arrives and has caused be to lose almost nothing or even gain a little. For me the following week had a HUGE whoosh which was nice to see.
Posts by members, moderators and admins are not considered medical advice and no guarantee is made against accuracy.